# SDR DALA2023072606089

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 73,177 hours, 9,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 DOOR 3R FAP SHOWS CHECK BOTTLE PRESSURE. CORRECTIVE ACTION: SERVICED DOOR 3R BOTTLE. (4877886)
